# SDR FDEA201601240308

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397455400600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 63, BL 0 - LBL 60, FLOOR SUPPORT HAS EXFOLIATION.  CORROSION REMOVED & FABRICATED NEW FLOORBEAM SUPPORT  AT T CHORD 7075-T6511 IAW SRM 51-40-21.  INSTALLED IAW SRM 51-40-21.  CLASSIFIED AS CAT A MAJOR REPAIR.
